RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 206, Number 4  


MATHEMATICS
The limiting behavior of a semi-Markov process with a decomposable state space
V. V. Anisimov
777
On the theory of high-order evolution equations
M. G. Gasymov
780
On a system of equations connected with a generalized shift operation
R. J. Grabovskaya
784
On estimates of the solution of boundary value problems II and III for a second-order parabolic equation in domains unbounded in the space variables
A. K. Gushchin
788
On the factorization of integral operators
N. B. Engibaryan, M. A. Mnatsakanyan
792
Greenís matrix of a general inhomogeneous parabolic problem with boundary conditions of arbitrary order
S. D. Ivasishen
796
Vibrationally stable hysterons
V. S. Kozyakin, M. A. Krasnosel'skii, A. V. Pokrovskii
800
On the domain of convergence of the Dirichlet series of a function of two complex variables and its Newtonian majorant
A. I. Kardash, I. I. Chulyk
804
The extension of Favardís theory to the case of a system of linear differential equations whose coefficients are unbounded and almost periodic in the sense of Levitan
M. G. Lyubarskii
808
Trigonometric sums for recurrent sequences
V. I. Nechaev
811
Methods of numerical solution of the Dirichlet problem for Poissonís equation in an arbitrary number of dimensions
E. S. Nikolaev, A. A. Samarskii
815
A certain new method of constructing extensions of topological spaces
S. G. Ovsepyan
819
On convergence and stability of some approximate methods of solving nonlinear operator equations
I. N. Okinshevich
823
Asymptotic distribution of eigenvalues of differential operators with variable coefficients
V. N. Tulovskii
827
Reducible Riemannian spaces and two-sheeted structures on them
Ya. L. Shapiro
831

MECHANICS
Polymer material flow between two rotating cylinders
N. V. Roze
834

THEORY OF ELASTICITY
Formulation of local stability problems of shells of revolution
L. M. Kurshin, L. I. Shkutin
838

GEOPHYSICS
On the nature and structure of natural electric fields of sulphide deposits
P. F. Ivankin, V. S. Moiseev
855

CRYSTALLOGRAPHY
On interatomic bonds in transition forms of carbon
A. A. Khomenko, Yu. E. Smirnov, V. P. Sosedov, V. I. Kasatochkin
858
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019